# SDR HNAA2014101500288

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 64,693 hours, 72,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHT IS INOPERATIVE AT ROW 4AC.  R & R THE BULB, OPS CHECKED GOOD.
